Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Whitish yellow discharge from eye, eye redness, small knot, pain, irritation. Taken amox, predesone. Treatment?

I have had yellowish white very thick stuff comming out of m eye for months now, the white of my ey get red and irritatedsome times it hurts n burns all of the time and gets really raw and black looking on the bottom lid at times, now there is a big knot there and the corner is swollen badly on top and bottom, I have taken a zithromiacin pack then a round of amox, then prednesone, and another round of antibiotics that I cant remember the name of. I have gone to my fam dr, a walk in clinic, and an eye dr. I dont have insurance and all of these dr s and meds nt working are really expensive as well as I cant stand the pain and irritation anymore
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
please get it checked by eye specialist..i think u might hv infection use ofloxacin eye drops 1 hourly and its ointments..stop prednisolone..oral antibiotics u may take..
u should balance yrself with the pain u r facing rather than reimbursement from insurance company..
but its entirely yr decision..
please maintain hygine, avoid rubbing ..clean yr eyes with clean and sterilised and cool water..
keep in touch..u r welcome
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor